Since September 2008 I have become short of breath VERY easily. I am overweight but have always been very active(whether hauling 100lbs bags of grain across the farm, working horses, or just going for a long walk) and I have been heavier. So it is not my weight. I am only 18, my mom has Emphazema(sp), asthma, and COPD. She had worked in a factory and smoked most her life and her symptoms slowly came on. She can breath better then me. In septemeber I had gotton pnuemonia from showing horses in a nasty downpour. I went untreated untill october. Still can't breath once it was all cleared up. Pritty much just within a week I went from being able to jog around the farm to not even being able to put my boots on without being out of breath and having purple lips. I have been tested for sleep apnea(sp) and I don't have it, have had exrays, heart ecos, ct scans, blood work after blood work, and everything is fine. I have been sent home with a blood oxygen level recorder for night time and was put on oxygen. There was no difference between having oxygen at night and not having it at night. Before my breathing problems my oxygen levels NEVER droped below 98 and now they are typically at 93, but becuase it is above 88 my doctor doesn't see anything wrong. I have also been tested for allergies and nothing. Only thing that helps me is prednisone. After being on it for acouple days I can breath as good as I could before. After I get down to about 1/2 the starting dose my breathing problems are back to almost full speed. I can't inhale deep breaths becuase it irritates/hurts the back of my throught/my chest(sort of like having a cold). My doctor is no longer taking me seriously and said there is nothing wrong with me. He has me on pro air, advair, and singulair(sp). They don't do anything. I breath the exact same on them as I do off them. Any ideas. I am 18, love working, and can't breath.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?